# SDR 2004FA0000904

- Difficulty date: November 24, 2004
- Submitted: November 30, 2004
- Operation: General aviation
- Aircraft: N333TG
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680320
- Aircraft time: 6,428 hours
- Engine: Lyc LTIO540*
- Engine time: 4,694 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shaft
- Condition: Sheared
- Location: Vacuum Pump
- Part time: 202 hours
- Component: Dry Air Pump
- Component part number: 215CC
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON SHORT FINAL WHEN VACUUM PUMP FAILED.  AFTER INSPECTION AND REMOVAL OF THE VACUUM PUMP, THE SHEAR SHAFT HAD SHEARED.
